DSpace
 

Osaka Prefecture University Repository >
D.Former Osaka Prefecture University:(1955-2004) >
0100. School of Engineering/Graduate School of Engineering >
Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences >
Vol. 20, No. 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/8184

Title: Number of Hamiltonian Circuits in Basic Series of Incomplete Graphs
Authors: Kasai, Tamotsu
Shintani, Hiroshi
Imai, Mitsuru
Issue Date: 31-Mar-1972
Publisher: 大阪府立大学
Citation: Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences. 1972, 20(2), p.245-260
URI: http://hdl.handle.net/10466/8184
Appears in Collections:Vol. 20, No. 2

Files in This Item:

File Description SizeFormat
2009202679.pdf698.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.